MathSciNet Relay Station
MathSciNet bibliographic data
MR2444526 (2009i:46058) 46E30 (46B99 47B07 47B38)
Lefevre, Pascal; Li, Daniel; Queffélec, Hervé; Rodríguez-Piazza, Luis A criterion of weak compactness for operators on subspaces of Orlicz spaces. J. Funct. Spaces Appl. 6 (2008), no. 3, 277–292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement